# SDR SWAA2025042809048

- Difficulty date: March 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED INTERNAL AREA BTW BS188 TO BS203 AT LOWER NOSE COMPARTMENT.  REPLACED SUPPORT BRACKET LOCATED INTERNAL AREA BTW BS188 TO BS203 AT LOWER NOSE COMPARTMENT IAW SRM 51-10-02-0G PARAGRAPH 9; SRM 51-40-02-0G AND DWG: 141A9194 SHEET: 4 REV: D.
